# SDR EE4Y2025011021522

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Component: Slat, Emb
- Component part number: 19031693401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION IT WAS FOUND ON LH WING LEADING EDGE SKIN CRACKED AT LEADING EDGE SLAT TRACK #5 CUTOUT AREA. DUE TO THE DAMAGE EXCEED SRM LIMITS, DETAILS WERE SENT TO EMBRAER REQUESTING PERMANENT REPAIR INSTRUCTIONS AND WAS REPAIRED IAW ETD2024-190-029169 DTD OCT 29 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21204-R00 DTD OCT 29 2024. THIS IS A MAJOR REPAIR
